# SDR 2005FA0000694

- Difficulty date: November 5, 2004
- Submitted: May 12, 2005
- Operation: General aviation
- Aircraft: N83258
- Make and model: Bbavia 7AC
- Aircraft serial: 1922
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST WING RIB LOCATED IB OF THE AILERONS WAS FOUND CRACKED ALONG THE RADIUS OF THE ATTACH TAB WHERE THE RIB IS SECURED TO THE AFT SPAR.  THIS AIRCRAFT WAS SUBJECTED TO YEARS OF PREVAILING WINDS QUARTERING AGAINST THE T/E OF THE LT AILERON.  NO GUST LOCKS WERE UTILIZED.  THE RIBS WERE REPAIRED AND THE WINGS RECOVERED.  THE OWNER HAS ERECTED A MORE SUITABLE SHELTER.  (GL11200505059) (K)
